# SDR AALA20170302019

- Difficulty date: March 2, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N887NN
- Make and model: Boeing 737823
- Aircraft serial: 31141
- Aircraft time: 16,209 hours, 6,327 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201984006
- Condition: Missing
- Location: Cabin
- Component: Identifier Assy
- Component part number: 02031461201
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT LIGHT AT R1 DOOR HAS A MISSING LENS COVER. REMOVED AND REPLACED LENS COVER IAW 33-51-00. OPERATIONAL CHECK GOOD.
